# SDR A6WA200540018

- Difficulty date: January 8, 2005
- Submitted: February 22, 2005
- Operation: Air carrier
- Aircraft: N456ZW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7849
- Aircraft time: 2,903 hours, 2,489 cycles
- Engine: Ge CF343B1
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windscreen
- Part number: NP13932111
- Part serial: 03139H4335
- Condition: Cracked
- Location: Cockpit
- Part time: 2,858 hours, 2,453 cycles
- Stage of operation: CR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CAPTAINS WINDSHIELD SHATTERED IN CRUISE.  REMOVED AND REPLACED CAPTAINS WINDSCREEN.  OPS CHECK GOOD. (K)
